U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

I gave birth to my thrid child on 30th of oct. 2010 and 2mth later l fixed nexplanon 68mg implant since then i ve not seen my period, but i breast fee?

1 doctor answer1 doctor weighed in
Dr. Gregory Hines
Family Medicine 25 years experience
Probably normal: Most implanted contraceptives, including nexplanon, implanon, and Mirena (levonorgestrel) iuds will cause cessation of menses while they are actively dispersing hormones. This is typical, and should not worry you. They are also safe with breastfeeding your child.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.